# SDR MALA975872

- Difficulty date: January 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N115XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A115
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Hp Shutoff Valve
- Part number: 321935
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT THE LEFT BLEED CLOSED AND LEFT BLEED FAULT LIGHT MOMENTARILY ILLUMINATED WITH MASTER CAUTION, TRIED TO CONTROL LEFT BLEED WITH MANUAL CONTROL, UNABLE TO.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED THE RIGHT HIGH PRESSURE BLEED SHUT OFF VALVE, OPS CHECK GOOD.
